Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

How can i get a remedy for body shaking with heart palpitations ?

My friend wrote this to me... tell me what is wrong with my body.. i pee every 10-15 minutes.. my body is always shakng.. my heart never stopeds pounding. but maybe for like 5 minutes. and right now... im having heart pains.... what is going on with my body. oh yeah and i have been burning up off and on too SHE IS 14 YEARS OLD! whats going on?
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

She is probably feeling anxiety .Anxiety can cause gastritis so burping , tremors , heat pain , rapid heart beat.She might be having frequent urination due to anxiety or an Urinary infection.She has to attend her Physician and get evaluated.

Anxiety can present as a chest pain with difficulty in breathing which typically appears like heart attack.Though it is not to be neglected , it should be evaluated first.

Hope my answer is useful to you and all

Take care.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor